# SDR QXEA2021101800477

- Difficulty date: October 18, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 8,273 hours, 4,940 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT FLIGHT ATTENDANT ADVISED OF STRONG FUEL ODOR FROM REAR OF PLANE AFTER APU HAD BEEN RUNNING FOR APPROXIMATELY 5 MINS. NO FUELING WAS OCCURRING AT THE TIME. REMOVED FROM SERVICE. PERFORMED GVI OF AFT GALLEY WITH THE APU RUNNING NO ODOR WAS PRESENT WHILE APU WAS RUNNING. OPERATED APU FOR APPROXIMATELY 20 MINUTES.NO DEFECTS NOTED. SHUT APU OFF TO OBSERVE ANY ODORS COMING FROM AFT GALLEY NONE WAS PRESENT. NO OTHER DEFECTS NOTED. PERFORMED FIM TASK E175 21-20-00-801-803-A . SUBTASK 21-20-00-813-026-A STEPS E. THROUGH K. PERFORMED GVI OF APU NO DEFECTS NOTED. RETURNED TO SERVICE.
